Giuseppe Riey
Giuseppe Riey
Email verificata su unical.it
TitoloCitata daAnno
Monotonicity of solutions to quasilinear problems with a first-order term in half-spaces
A Farina, L Montoro, G Riey, B Sciunzi
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 32 (1), 1-22, 2015
142015
Comparison principles for p-Laplace equations with lower order terms
T Leonori, A Porretta, G Riey
Annali di Matematica Pura ed Applicata (1923-) 196 (3), 877-903, 2017
132017
A regularity result for the p-Laplacian near uniform ellipticity
C Mercuri, G Riey, B Sciunzi
SIAM Journal on Mathematical Analysis 48 (3), 2059-2075, 2016
122016
Variational approximation of anisotropic functionals on partitions
G Bellettini, A Braides, G Riey
Annali di Matematica Pura ed Applicata 184 (1), 75-93, 2005
122005
First variation of anisotropic energies and crystalline mean curvature of partitions
G Bellettini, M Novaga, G Riey
Interfaces and Free Boundaries 5 (3), 331-356, 2003
122003
Micropolar linearly elastic rods
G Riey, G Tomassetti
82009
Homogenization of Penrose tilings
A Braides, G Riey, M Solci
Comptes Rendus Mathematique 347 (11-12), 697-700, 2009
62009
Asymptotic behaviour of a thin insulation problem
P Esposito, G Riey
Journal of Convex Analysis 10 (2), 379-388, 2003
62003
Barriers for a class of geometric evolution problems
G Bellettini, M Novaga, M Paolini, E Paolini, R Goglione, N Dirr, ...
Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl …, 1997
61997
Qualitative properties of positive solutions to systems of quasilinear elliptic equations
L Montoro, G Riey, B Sciunzi
Adv. Differential Equations 20 (7-8), 717-740, 2015
52015
Mass-constrained minimization of a one-homogeneous functional arising in strain-gradient plasticity
M Amar, M Chiricotto, L Giacomelli, G Riey
Journal of Mathematical Analysis and Applications 397 (1), 381-401, 2013
52013
A variational model in image processing with focal points
A Braides, G Riey
ESAIM: Mathematical Modelling and Numerical Analysis 42 (5), 729-748, 2008
52008
A variational model for linearly elastic micropolar plate-like bodies
G Riey, G Tomassetti
Journal of Convex Analysis 15 (4), 677-691, 2008
52008
A note on the boundary regularity of solutions to quasilinear elliptic equations
G Riey, B Sciunzi
ESAIM: Control, Optimisation and Calculus of Variations 24 (2), 849-858, 2018
42018
Analysis of a variational model for motion compensated inpainting
R March, G Riey
Inverse Problems & Imaging 11 (6), 997-1025, 2017
42017
Homogenization of elliptic problems involving interfaces and singular data
M Amar, I De Bonis, G Riey
Nonlinear Analysis 189, 111562, 2019
12019
Hopf Lemma and regularity results for quasilinear anisotropic elliptic equations
D Castorina, G Riey, B Sciunzi
Calculus of Variations and Partial Differential Equations 58 (3), 95, 2019
12019
Boundary regularity for quasi-linear elliptic equations with lower order term
G Riey
Electron. J. Differential Equations 283, 1-9, 2017
12017
A jumping problem for a quasilinear equation involving the 1-Laplace operator
A Canino, G Riey
Electronic Journal of Differential Equations 2011 (162), 1-11, 2011
12011
Regularity and weak comparison principles for double phase quasilinear elliptic equations
G Riey
Discrete & Continuous Dynamical Systems-A 39 (8), 4863, 2019
2019
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20